# SDR SIMA201102103

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 22,703 hours, 20,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND LEFT OMEGA BEAM AT FRAME 20 CROSS MEMBER TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM WITH DOUBLER REPAIR IAW EMB SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
